# SDR ASOA20160118001

- Difficulty date: January 18, 2016
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N16976
- Make and model: Emb EMB-145LR
- Aircraft serial: 145171
- Aircraft time: 39,767 hours, 30,064 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT THE MAIN EXIT EMERGENCY LIGHT WAS NOT WORKING.  MAINTENANCE INSPECTED THE ACFT AND RESET THE AFFECTED EMERGENCY LIGHT INVERTER, OPERATIONALLY TESTED WITH NO DEFECTS NOTED AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE
